# SDR DLM88972512

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Condition: Broken
- Location: Lt Le Flap
- Component: 59388301
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 0 SLAT EXTEND CABLE PULLEY BRACKET BROKEN JUST OUT BOARD OF THE LT 0 SLAT DRIVE TRACK.  THE BRACKET CAUSED DAMAGE TO A 16 WIRE BUNDLE JUST O/B OF THE LT 0 SLAT DRIVE TRACK.  THE WIRES WERE SPLICED AND THE SLATS RETRACTED THE A/C WAS FERRED TO ATL ON FLIGHT 9935 FOR FUTHER REPAIR.
